# SDR SWAA2023041817731

- Difficulty date: March 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF UPPER SKIN PREVIOUS REPAIR IS DISBONDED.<[01] IDENTIFIED PANEL 242VF IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1    REMOVED (38EA) THROUGH INSERTS AND (1EA) BLIND INSERT TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PAR.3 A-B;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[03] REMOVED PLY DAMAGE FROM THE ENTIRE UPPER SURFACE OF THE PANEL WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.C-F.;[04] UPDATED MEASUREMENTS TABLE.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2; 3 AND 4.  VERIFIED MEASUREMENTS TABLE.;[06] POTTED OPEN CORE CELLS WITH BMS5-28 TYPE 19 LOT NUMBER AK2LP8414K IAW SRM 53-00-50-2R-1 PARAGRAPH 3.G.;[07] CURED POTTING USING THERMOMETER ID:ATS2209 CAL DUE: 10/2023 AND SANDED TO CONTOUR. FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT# 1520142-1. OKAY TO INSTALL REPAIR PLIES IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J.K(1);[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7  OK TO INSTALL REPAIR PLIES;[09] INSTALLED REPAIR PLIES USING BMS8-201 TY4 LOT#AK2KP3165K. VACUUM BAGGED REPAIR AND LEAK CHECKED BAG GOOD USING VACUUM GAUGE ID: E11543 CAL DUE: 09/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K(1)L(1).
